# SDR ASOA2012062901844

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 24,163 hours, 16,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Part time: 986,088 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT CENTER CEILING EMERGENCY LIGHT INOPERATIVE.   RELAMPED THE SECOND FROM AFT CENTER CEILING EMERGENCY LIGHT AS REQUIRED AND OPS CHECKED GOOD IAW AMM 33-51-00.
